19 May 2010

If I don't sleep when I get tired from my medicine during the day I get blackouts where I can't remember what I've done. They produce a high level of anxiety, more than the loss of control. I've been taking more medicine for a couple weeks and feeling well about it (more focused thinking! better parsing for the important points without getting lost in the details!) but this psychotic type stuff has me rattled.

2 comments:

thesundaygap said...

That would rattle anyone, w.

Are you on speaking terms with your psychiatrist re: dosage and side effects? There could be a simple fix.

Or it could be as simple as napping when you need to, or taking your meds at night/splitting the dose.

Move gently, and take care.

wrenna said...

The doctor and I are on speaking terms and she's been sensitive to balancing the impact of sleeping versus the impact of the illness. I am better when I have some medication during the day, just disruptively sleepy for some of it. I'm already taking most of the dose at night but the medication has a short half-life and is intended to be dosed twice daily. For whatever reason my body isn't adjusting to the sedation and overcoming it quickly at all.

Thanks muchly for the support. I am just kvetching a bit because things have been weird. I feel better having said my piece.